# SDR COMA0660228

- Difficulty date: March 4, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 17,459 hours, 14,739 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 213B
- Condition: Faulty
- Location: Lt Wing Flaps
- Part time: 11,042 hours, 9,067 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5857 - DURING PHL APPROACH RECEIVED A FLAP FAIL CAUTION MESSAGE AT 20 DEGREES, CREW DECLARED AN EMERGENCY AND FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE LEFT WING BRAKE POSITIONING SENSING UNIT.
